# SDR TWAA0014202

- Difficulty date: September 12, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 49,933 hours, 33,177 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A003362
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED A LOSS OF B HYDRAULIC SYSTEM FLUID.  USED ALTERNATE SYSTEM FOR BRAKING.  REPLACED THE NUMBER 2 B HYD PUMP DUE TO FAILURE.  A STUD ON THE PUMP FAILED CAUSING SEAL FAILURE.  CHECK-C 12-12-99 MCI.
